zbMATH — the first resource for mathematics

Erratum to “Dynamical complexities in the Leslie-gower predator-prey model as consequences of the Allee effect on prey”. (English) Zbl 1236.34057
Summary: We correct two mistakes in our paper [Appl. Math. Modelling 35, No. 1, 366–381 (2011; Zbl 1202.34079)] which are: the function defining the time rescaling given and the inclusion of a parameter outside of model.
34C23 Bifurcation theory for ordinary differential equations
92D25 Population dynamics (general)
Full Text: DOI
[1] González-Olivares, E.; Mena-Lorca, J.; Rojas-Palma, A.; Flores, J.D., Dynamical complexities in the leslie – gower predator – prey model as consequences of the allee effect on prey, Appl. math. model., 35, 366-381, (2011) · Zbl 1202.34079
[2] Freedman, H.I., Deterministic mathematical models in population ecology, (1980), Marcel Dekker · Zbl 0448.92023
[3] Chicone, C., Ordinary differential equations with applications, Texts in applied mathematics, vol. 34, (2006), Springer · Zbl 1120.34001
[4] Dumortier, F.; Llibre, J.; Artés, J.C., Qualitative theory of planar differential systems, (2006), Springer · Zbl 1110.34002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.